# SDR ASAA2023100445462

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 6,268 hours, 1,781 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REINSPECT OF #2 ENG SCAVANGE SCREENS, 2 CHIPS WERE FOUND IIN #2 TGB SCREEN. REF DEFECT 60911349. GROUNDED - YES. (RESOLVED ON W/O: 1972433 TASKCARD: N/R-00001 ) INSPECTED THE ODMS SENSOR AND ALL THE SCAVENGE SCREEN PLUGS. FOUND DEBRIS ON THE ODMS SENSOR AND 1 CHIP IN #1 TGB SUMP AND 2 CHIPS IN THE #2 TGB SUMP. SENT CHIPS AND PICTURES TO TECH SERVICES FOR FURTHER EVALUATION B. WHITE 62595 10/06/2023 RESET ODMS CHIP COUNT REF MM 71-00-00-700-802- G00 V. MULDREW 47631 10/06/2023. REF L/P 6091933 FOR CFM DISPOSITION AND NEW PLT DEFERRAL. THIS CLEARS MCT DEFERRAL SEAMC NOTIFIED.
